# SDR COEA2013110507923

- Difficulty date: October 8, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 30,905 hours, 38,940 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: S2738115520000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOOR FITTING FOR THE LT CONTROL COLUMN IS CORRODED JUST FORWARD OF FLOORBEAM 7.  REPLACED WITH OEM PART.
